# SDR SWAA2024123181675

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 54,424 hours, 32,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R/H EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FWD R/H SIDE EMERGENCY LIGHT BATTERY PER AMM 33-51-06 OPS CHECKS GOOD
